# SDR USAA2014072300007

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 64,271 hours, 24,061 cycles
- Engine: Rroyce RB211535E4
- Engine time: 80,474 hours, 32,342 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

EN-ROUTE, AT ROTATION, LT ENG OVERHEATED.  CLIMBING OUT HAD TO REDUCE POWER TO STAY OUT OF RED, 744 DEGREES MOMENTARY.  LT ENG STAYED AT IDLE POSITION.  DECLARED AN EMER, THE FLIGHT RETURNED TO FIELD & LANDED WITHOUT FURTHER INCIDENT.  RETRIEVED EXCEEDANCE ON EXCEEDANCE PAGE.  ACFT TRIGGERED A START LIMIT EGT ON TAKEOFF.  MAX EGT ON TAKEOFF WAS 744 DEGREES, FOR 27 SECONDS.  FOR EGT LIMIT WITH N3 ABOVE 50% IS 850 DEGREES BEFORE ENTERING INTO ZONE A.  CONTACTED, & SENT DATA TO ENGINEERING. OCCURRENCE WAS DUE TO A SOFTWARE ISSUE IN EICAS COMPUTER.  ALL PARAMETERS WERE IN LIMITS.
